<  Back to the Polytechnique Montréal portal

Bayesian Monte Carlo method

M. Rajabalinejad

Article (2010)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/17735/
Journal Title: Reliability Engineering & System Safety (vol. 95, no. 10)
Publisher: Elsevier
DOI: 10.1016/j.ress.2010.04.014
Official URL: https://doi.org/10.1016/j.ress.2010.04.014
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 10:59
Cite in APA 7: Rajabalinejad, M. (2010). Bayesian Monte Carlo method. Reliability Engineering & System Safety, 95(10), 1050-1060. https://doi.org/10.1016/j.ress.2010.04.014



Repository Staff Only

View Item View Item